Alert archive / Pennsylvania / Snow Advisories in 2005

Snow Advisory 4, NWS State College, PA

December 8, 2005McKean County, Warren County, Pennsylvania

NWS State College, PA issued this snow advisory at Dec 8, 2005, 2:07 PM EST for McKean County, Warren County, Pennsylvania. It took effect at Dec 8, 2005, 7:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2005, 2:07 PM EST (19:07 UTC)
In effect from
Dec 8, 2005, 7:00 PM EST
Expired
Dec 9, 2005, 4:54 AM EST
In force
10 hr
Issued by
NWS State College, PA

Counties McKean County, PA, Warren County, PA

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2005-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2005-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCTP 081907
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
207 PM EST THU DEC 8 2005

PAZ004-005-090330-
/O.CAN.KCTP.HS.W.0002.051209T0000Z-051209T1600Z/
/O.NEW.KCTP.SN.Y.0004.051209T0000Z-051209T1600Z/
WARREN-MCKEAN-
207 PM EST THU DEC 8 2005

...HEAVY SNOW WARNING IS CANCELLED...
...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST
FRIDAY. THE HEAVY SNOW WARNING HAS BEEN CANCELLED. 

THE HEAVY SNOW WARNING HAS BEEN REPLACED WITH A SNOW ADVISORY FOR
THIS EVENING THROUGH FRIDAY MORNING ACROSS WARREN AND MCKEAN
COUNTIES. HEAVIER GREATER ACCUMULATIONS ARE EXPECTED TO REMAIN
SOUTH AND EAST OF THE AREA. 

A STORM SYSTEM WILL BRING SNOW INTO NORTHWEST PENNSYLVANIA AFTER
SUNSET THIS EVENING. SNOW WILL FALL HEAVILY AT TIMES THROUGH EARLY
FRIDAY MORNING. BY SUNRISE ON FRIDAY...3 TO 5 INCHES OF FLUFFY
AND DRY SNOW IS EXPECTED OVER WARREN AND MCKEAN COUNTIES.
ADDITIONAL LIGHT ACCUMULATIONS WILL CONTINUE THROUGH THE DAY AS
NORTHWEST WINDS PRODUCE SNOW SHOWERS OFF OF THE LAKES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-090330-
/O.CON.KCTP.HS.W.0002.051209T0000Z-051209T1600Z/
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
207 PM EST THU DEC 8 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM EST FRIDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
11 AM EST FRIDAY. 

A STORM SYSTEM MOVING INTO THE THE OHIO VALLEY THIS AFTERNOON
WILL BRING SNOW TO CENTRAL PENNSYLVANIA THIS EVENING. THE SNOW WILL
START IN THE LAUREL HIGHLANDS JUST AFTER SUNSET...AND QUICKLY
SPREAD NORTH AND EAST TO COVER THE REST OF CENTRAL PENNSYLVANIA BY
MIDNIGHT. THE SNOW WILL FALL HEAVILY AT TIMES THROUGH EARLY FRIDAY
MORNING.

BY SUNRISE ON FRIDAY...5 TO 8 INCHES OF FLUFFY AND DRY SNOW WILL
COVER MOST OF CENTRAL PENNSYLVANIA. THE SNOW WILL TAPER OFF TO
SCATTERED SNOW SHOWERS BEFORE NOON.

A HEAVY SNOW WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
FORECAST MAKING TRAVEL DANGEROUS. IF YOU MUST TRAVEL THIS EVENING
THROUGH FRIDAY MORNING... KEEP AN EXTRA FLASHLIGHT...FOOD...AND A
CELLULAR PHONE IN YOUR VEHICLE IN CASE YOU BECOME STRANDED.

$$

DEVOIR
2 follow-up statements
000 
WWUS41 KCTP 090329
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1029 PM EST THU DEC 8 2005

PAZ006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-091600-
/O.CON.KCTP.HS.W.0002.000000T0000Z-051209T1600Z/
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
1029 PM EST THU DEC 8 2005

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY. 

A STORM SYSTEM MOVING OUT OF THE OHIO VALLEY LATE THIS EVENING WILL
BRING SNOW TO CENTRAL PENNSYLVANIA THROUGH THE OVERNIGHT HOURS.
THE SNOW...WHICH HAS ALREADY STARTED IN THE LAUREL HIGHLANDS
AND SOUTH CENTRAL MOUNTAINS...WILL QUICKLY SPREAD NORTH AND EAST TO
COVER THE REST OF CENTRAL PENNSYLVANIA BY MIDNIGHT. THE SNOW WILL
FALL HEAVILY AT TIMES THROUGH EARLY FRIDAY MORNING.

BY SUNRISE ON FRIDAY...5 TO 8 INCHES OF FLUFFY AND DRY SNOW WILL
COVER MOST OF CENTRAL PENNSYLVANIA. THE SNOW WILL TAPER OFF TO
SCATTERED SNOW SHOWERS BEFORE NOON.

A HEAVY SNOW WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
FORECAST MAKING TRAVEL DANGEROUS. IF YOU MUST TRAVEL THIS EVENING
THROUGH FRIDAY MORNING... KEEP AN EXTRA FLASHLIGHT...FOOD...AND A
CELLULAR PHONE IN YOUR VEHICLE IN CASE YOU BECOME STRANDED.

$$

PAZ004-005-091600-
/O.CON.KCTP.SN.Y.0004.000000T0000Z-051209T1600Z/
WARREN-MCKEAN-
1029 PM EST THU DEC 8 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY. 

A STORM SYSTEM WILL BRING SNOW INTO NORTHWEST PENNSYLVANIA
STARTING BEFORE MIDNIGHT TONIGHT. SNOW WILL THEN FALL HEAVILY AT
TIMES THROUGH EARLY FRIDAY MORNING. BY SUNRISE ON FRIDAY...3 TO 5
INCHES OF FLUFFY AND DRY SNOW IS EXPECTED OVER WARREN AND MCKEAN
COUNTIES. ADDITIONAL LIGHT ACCUMULATIONS WILL CONTINUE THROUGH THE
DAY AS NORTHWEST WINDS PRODUCE SNOW SHOWERS OFF OF THE LAKES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

RXR
000 
WWUS41 KCTP 090954
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
454 AM EST FRI DEC 9 2005

PAZ006-010>012-017>019-024>026-033>035-091100-
/O.CAN.KCTP.HS.W.0002.000000T0000Z-051209T1600Z/
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-
454 AM EST FRI DEC 9 2005

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
HEAVY SNOW WARNING.

AS OF 5 AM...THE HEAVIEST SNOW HAS MOVED EAST OF THE AREA.
SCATTERED SNOW SHOWERS WILL PRODUCE NO MORE THAN AN ADDITIONAL
COATING FOR THE REST OF THE MORNING. HOWEVER...AN INCREASINGLY
GUSTY WEST WIND WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW
LATER THIS MORNING AND THIS AFTERNOON...ESPECIALLY IN EXPOSED
LOCATIONS.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE...AT
WEATHER.GOV/STATECOLLEGE...ALL IN LOWER CASE. 

$$

PAZ004-005-091100-
/O.CAN.KCTP.SN.Y.0004.000000T0000Z-051209T1600Z/
WARREN-MCKEAN-
454 AM EST FRI DEC 9 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE
SNOW ADVISORY. 

AS OF 5 AM...THE HEAVIEST SNOW HAS MOVED EAST OF THE AREA.
SCATTERED SNOW SHOWERS WILL PRODUCE NO MORE THAN AN ADDITIONAL
COATING FOR THE REST OF THE MORNING. HOWEVER...AN INCREASINGLY
GUSTY WEST WIND WILL CAUSE CONSIDERABLE BLOWING AND DRIFTING SNOW
LATER THIS MORNING AND THIS AFTERNOON...ESPECIALLY IN EXPOSED
LOCATIONS.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE...AT
WEATHER.GOV/STATECOLLEGE...ALL IN LOWER CASE.

$$

PAZ027-028-036-037-041-042-045-046-049>053-056>059-063>066-091300-
/O.EXT.KCTP.HS.W.0002.000000T0000Z-051209T1300Z/
MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
454 AM EST FRI DEC 9 2005

...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 8 AM EST THIS MORNING...

THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL 8 AM EST THIS
MORNING. 

HEAVY SNOW WILL TAPER OFF IN MOST SPOTS BETWEEN 6 AND 8 AM. TOTAL
ACCUMULATIONS ARE EXPECTED TO RANGE FROM 6 TO 9 INCHES. THE REST
OF THE DAY WILL FEATURE MOSTLY CLOUDY SKIES WITH AN INCREASINGLY
GUSTY WEST WIND...WHICH WILL CAUSE BLOWING AND DRIFTING SNOW IN
EXPOSED LOCATIONS.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE...AT
WEATHER.GOV/STATECOLLEGE...ALL IN LOWER CASE.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this snow advisory went out at Dec 8, 9:54 AM EST, 4 hours 13 minutes earlier.

Area forecast discussion, Dec 8, 9:54 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
954 AM EST THU DEC 8 2005

.SHORT TERM (REST OF TODAY)...
HIGH CLOUDS FROM BAROCLINIC LEAF PEALING OFF THE MID ATLANTIC
COAST WHILE MID CLOUD SHIELD HAS PROGRESSED AS FAR EAST AS CENTRAL
OHIO. DEFINITE INITIAL SIGNS OF AN INSTANT SFC OCCLUSION TO TAKE
PLACE AS BUBBLY LOOKING CONVECTIVE CLOUDS AND SOME SHOWERS DVLPG
OVR NRN AL/GA AND WRN SC (ECHOES DRIFTING NNW) BETWEEN THE UPPER
TROF NOW ENTERING MO AND BAROCLINIC LEAF OVER THE SOUTHEAST
STATES. THIS ACTIVITY COUPLED WITH A SLUG OF VERY STRONG WARM
ADVECTION WILL RESULT IN A 4-6 HOUR PERIOD OF INTENSE SNOWFALL
WHICH RAPIDLY PROPOGATES EASTWARD ACROSS CENTRAL PENNSYLVANIA THIS
EVENING.

WARNINGS LOOK GOOD AT THIS TIME...ALTHOUGH FAR NORTHWEST REMAINS A
SLIGHT CONCERN FOR NOT REACHING WRNG CRITERIA (AS PREVIOUSLY
MENTIONED) SINCE BEST UVV/S AND CORE OF WAA IS ACROSS CENTRAL AND
SOUTHERN SECTIONS. STILL THINKING A 5-7 INCH RANGE IS MOST
PROBABLE AT THIS TIME...WITH MOST OF THE ACCUMULATION COMING
BEFORE 12 UTC. DEFORMATION BETWEEN PARENT LOW LIFTING INTO SRN
ONTARIO AND SECONDARY CRANKING UP OVR THE DELMARVA AND NEW JERSEY
COASTLINE 12-15 UTC FRI COULD KEEP THE LOWER SUSQ UNDER THE GUN
FOR SLIGHTLY PROLONGED HEAVY SNOWFALL THROUGH MID MORNING FRIDAY.

HARDLY ANY NEED FOR FORECAST TWEAKS AT THIS TIME...BUT WILL TOUCH
UP PUBLIC PRODUCTS LATE THIS MORNING (WSW AND ZFP) WITH ACTIVE
WARNINGS IN PLACE.

&&

.PREVIOUS DISCUSSION...
(ISSUED 247 AM EST THU DEC 8 2005)

SHORT TERM (TODAY THROUGH FRIDAY)...
IR PICS SHOW THAT MOST CLOUD COVER HAS GONE AWAY FROM THE LAKE
EFFECT SNOWS OF EARLIER...BUT SOME LINGERING CLOSE TO LE. WILL
KEEP JUST A MENTION OF FLURRIES FOR EARLY THIS MORNING THERE.

HIGH CLOUDS WILL RACE IN QUICKLY FROM THE SOUTHWEST. WE ARE ALREADY
AT THE NORTHERN LIMIT OF THE CI FROM SRN STREAM/COASTAL SYSTEM.
BUT IT STILL LOOKS LIKE THE DRY AIR AT THE SFC WILL BE SO DRY THAT
IT WILL TAKE A WHILE FOR THE SNOW TO WORK DOWN FROM ABOVE. WILL
KEEP SNOW AWAY UNTIL 00Z IN THE SW AND 03 IN THE NORTH...BUT IT
WILL THEN COME DOWN FAST AND FURIOUS. MESOSCALE BANDING HINTED AT
BY THE EXTREMELY STRONG OMEGAS AND VERY HIGH S:W RATIOS (COULD BE
15:1 AVGS) DUE TO COLD AIR AND GOOD DENDRITIC SNOW GROWTH TEMP
PROFILES WILL ALL LEAD TO SNOW RATES OF AN INCH (PERHAPS TWO) PER
HOUR FOR A SHORT TIME OVERNIGHT.

THIS QUICK HITTER WILL DO HIS DAMAGE AND MOVE ALONG TO THE NERN
U.S. PRETTY QUICKLY. THIS IS ABOUT THE ONLY THING THAT COULD BUST
THE FCST. WILL GO FOR A GENERAL 6-9 INCHES FOR THE REGION...WITH
THE MOST (10-12) IN THE LAURELS/BEDFORD CO...AND THE LEAST (5-7)
IN THE FAR NRN TIER COS. STILL - EVERYBODY WILL GET SOME BIG FLUFFY
ACCUMS FROM THIS. WORRIES FOR MIX/IP/ZR IN THE SERN COS IS VERY
LOW DUE TO WET BULB EFFECT AND VERY COLD AIR IN PLACE ATTM...AND
CHOOSE NOT TO MENTION WITH THIS PKG. LET IT SNOW...

WILL POST A WARNING FOR /HEAVY/ (FOR LACK OF A BETTER WORD) SNOW
FOR THE ENTIRE FCST AREA FROM 00Z THRU 15Z FRI. WRAP-AROUND AND
LAKE ENHANCED SNOWS ON FRIDAY MAY ADD TO THE TOTALS SLIGHTLY IN
THE WESTERN HIGHLANDS...ESP WARREN CO. BUT...MOST OF THE REAL SNOW
- AT LEAST THE WARNING ACCUMS - SHOULD BE DONE BY 11-12Z IN
JST/AOO/UNV AND BY 14-15Z ACROSS THE REST OF THE AREA.

TEMPS STAY COLD TODAY DUE TO ADVANCING SKY COVER AND DRY/COLD AIR
IN PLACE ALREADY. TEMPS WILL DIP ABOUT 5 DEGS OVERNIGHT WITH
CLOUDS AND PRECIP AND SE WINDS. COLD ADVECTION BEGINS EARLY FRIDAY
AND TEMPS WILL STRUGGLE TO GET TO 30F ON FRI.

LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...
NO CHANGES HERE AS THE MAIN EVENT AND FOCUS IS THE NEAR TERM.
OVERALL PATTERN LOOKS COLD...WITH SAT THE MILDEST DAY FOR QUITE A
FEW. WE MIGHT CRACK 40 IN MDT. DEEP FREEZE THEN RETURNS.

AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH THE FIRST HALF OF THE PERIOD/00Z
FRI...WITH CLEAR SKIES THROUGH LATE THURSDAY MORNING. HIGH CLOUDS WILL
MOVE IN FROM THE SOUTHWEST DURING THE AFTERNOON HOURS AND LOWER
THROUGH THE LATE AFTERNOON AS A STORM SYSTEM APPROACHES FROM THE WEST.
SNOW WILL SPREAD FROM WEST TO EAST ACROSS THE FA FROM THE LATE
EVENING HOURS ON AND CONTINUE THROUGH THE END OF THE PD/12 FRIDAY.
WIDESPREAD IFR/LIFR VISIBILITIES AND CEILINGS WILL PREVAIL FROM LATE
THURSDAY NIGHT THROUGH THE END OF THE PD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAVY SNOW WARNING FOR PAZ004>006-010>012-017>019-024>028-
033>037-041-042-045-046-049>053-056>059-063>066 FROM 7 PM
THURSDAY TO 11 AM FRIDAY.
&&

SHORT TERM...DEVOIR
Hazardous weather outlook, Dec 8, 4:57 AM EST, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 AM EST THU DEC 8 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-091000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
457 AM EST THU DEC 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WILL SPREAD SNOW INTO THE REGION FROM THE
SOUTHWEST THIS EVENING AND IT WILL COVER THE ENTIRE AREA WITH 5
TO 10 INCHES OF SNOW TONIGHT. SEE THE LATEST ZFPCTP AND WSWCTP FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE HEAVY SNOW WILL TAPER OFF EARLY FRIDAY MORNING. STORM TOTALS
WILL BE BETWEEN 6 AND 12 INCHES.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT SNOWFALL OF 4 INCHES OR MORE...AND PLEASE
REPORT A STORM TOTAL SOMETIME ON FRIDAY.

DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 4:09 AM ESTHeavy Snow WarningCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more28 hr

Nearby

Snow Advisories in Pennsylvania, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.